MAUDE Adverse Event Report: Oscor Inc. Occlutech Delivery Set III; INTRODUCER, CATHETER

Oscor Inc. Occlutech Delivery Set III; INTRODUCER, CATHETER
Model Number 98DS011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction

Brand Name
Occlutech Delivery Set III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
Oscor Inc.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor Inc.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
+1(727)937-2511
MDR Report Key50057436
Report Number1035166-2026-00053
Device Sequence Number10665698
Product Code DYB
UDI-Device Identifier00885672010331
UDI-Public00885672010331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98DS011
Device Catalogue Number98DS011
Device Lot NumberDP-21413
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown